# SDR IPXA2015102295065

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 50,176 hours, 16,507 cycles
- System (JASC): 5200 · Doors
- Part: Gas Cylinder
- Condition: Inoperative
- Location: Life Raft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS STRUT FOR LIFE RAFT COMPARTMENT DOOR IS INOPERATIVE.  INSTALLED NEW GAS STRUT ON LIFE RAFT COMPARTMENT DOOR IAW MM CHAPTER 00, INTRO. 2B.
